Alert archive / Arkansas / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 65, NWS Tulsa, OK

March 11, 2026Carroll County, Madison County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 11, 2026, 2:14 AM CDT for Carroll County, Madison County, Arkansas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 11, 2026, 2:14 AM CDT (07:14 UTC)
Expired
Mar 11, 2026, 2:45 AM CDT
In force
31 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Carroll County, AR, Madison County, AR

The radar

The Western Arkansas radar (KSRX), 110 km from the middle of the area, began a volume at 07:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 10, 10:18 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.2 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2026-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 828 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2026-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
828 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
1277 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
247 m²/s²
Significant tornado parameter
0.3
Supercell composite
9.4

Open this sounding in Storm Lab

The text

As transmitted.

366 
WUUS54 KTSA 110714
SVRTSA
ARC015-087-110745-
/O.NEW.KTSA.SV.W.0065.260311T0714Z-260311T0745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
214 AM CDT Wed Mar 11 2026

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Eastern Madison County in northwestern Arkansas...
  Southeastern Carroll County in northwestern Arkansas...

* Until 245 AM CDT.

* At 214 AM CDT, severe thunderstorms were located along a line
  extending from 2 miles southwest of Rule to 5 miles southwest of
  Kingston to 2 miles northwest of Pettigrew, moving northeast at 110
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations in or near the path include...
  Dutton...                         Withrow Springs State Park...
  Carrollton...                     Dryfork...
  Rudd...                           Red Star...
  St. Paul...                       Metalton...
  Weathers...                       Kingston...
  Connor...                         Witter...
  Marble...                         Brashears...
  Forum...                          Aurora...
  Alabam...                         Osage...
  Delmar...                         Boston...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 400 AM CDT for northwestern
Arkansas.

&&

LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
      3595 9349 3593 9349 3592 9351 3588 9351
      3588 9352 3585 9353 3579 9382 3595 9370
      3617 9376 3630 9330 3612 9330
TIME...MOT...LOC 0714Z 223DEG 93KT 3626 9350 3598 9357 3585 9367 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Mejia
2 follow-up statements
172 
WWUS54 KTSA 110719
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
219 AM CDT Wed Mar 11 2026

ARC015-087-110745-
/O.CON.KTSA.SV.W.0065.000000T0000Z-260311T0745Z/
Madison AR-Carroll AR-
219 AM CDT Wed Mar 11 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR EASTERN MADISON AND SOUTHEASTERN CARROLL COUNTIES...

At 219 AM CDT, severe thunderstorms were located along a line
extending from Rudd to 3 miles south of Kingston to Pettigrew, moving
northeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Dutton...                         Carrollton...
Dryfork...                        Rudd...
Red Star...                       Metalton...
Weathers...                       Kingston...
Connor...                         Marble...
Alabam...                         Osage...
Delmar...                         Boston...
Forum...                          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 400 AM CDT for northwestern
Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3608 9345 3597 9345 3595 9349 3593 9349
      3592 9351 3588 9351 3588 9352 3585 9353
      3581 9371 3598 9366 3618 9372 3630 9330
      3612 9330 3612 9348 3608 9348
TIME...MOT...LOC 0719Z 216DEG 38KT 3622 9350 3600 9353 3583 9364 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Mejia
774 
WWUS54 KTSA 110740 RRA
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
240 AM CDT Wed Mar 11 2026

ARC015-087-110750-
/O.EXP.KTSA.SV.W.0065.000000T0000Z-260311T0745Z/
Madison AR-Carroll AR-
240 AM CDT Wed Mar 11 2026

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MADISON AND
SOUTHEASTERN CARROLL COUNTIES WILL EXPIRE AT 245 AM CDT...

The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However, gusty
winds are still possible with these thunderstorms.

A Tornado Watch remains in effect until 400 AM CDT for northwestern
Arkansas.

&&

LAT...LON 3608 9345 3597 9345 3595 9349 3593 9349
      3592 9351 3588 9351 3588 9352 3585 9353
      3581 9371 3598 9366 3618 9372 3630 9330
      3612 9330 3612 9348 3608 9348
TIME...MOT...LOC 0740Z 223DEG 93KT 3661 9305 3639 9308 3622 9319 

$$

Mejia

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 1:02 AM CDT, 1 hour 12 minutes earlier. Its key messages:

  • Updated at 1050 PM CDT Tue Mar 10 2026
  • Showers and storms end from north to south through the day Wednesday.
  • Strong cold front passes Wednesday and a light freeze may occur for a few areas in northeast Oklahoma and northwest Arkansas Thursday morning.
  • Fire weather concerns may return by late week with dry weather and warming temperatures.
Area forecast discussion, Mar 11, 1:02 AM CDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
102 AM CDT Wed Mar 11 2026

...New AVIATION...

.KEY MESSAGES...
Updated at 1050 PM CDT Tue Mar 10 2026

 - Showers and storms end from north to south through the day
   Wednesday.

 - Strong cold front passes Wednesday and a light freeze may
   occur for a few areas in northeast Oklahoma and northwest
   Arkansas Thursday morning.

 - Fire weather concerns may return by late week with dry weather
   and warming temperatures.

&&

.SHORT TERM...
(Through Wednesday)
Issued at 1050 PM CDT Tue Mar 10 2026

Ongoing storms will continue eastward overnight with a continued
severe weather risk. The bulk of stronger convection will be east
of the local forecast area early in the day, however the cold
frontal passage into the afternoon may support a few isolated to
scattered showers and storms. Overall the heaviest rainfall will
end early in the day with gusty northerly winds and cooler
temperatures spreading southward through the day.

&&

.LONG TERM...
(Wednesday Night through Tuesday)
Issued at 1050 PM CDT Tue Mar 10 2026

The overall pattern aloft will transition to stronger western
CONUS ridging and the downstream northwesterly flow across the
central CONUS will feature fairly frequent frontal passages with
minimal moisture return in their advance. The trends will
generally be cooler temps through mid week with a warm up late
week ahead of Saturday cold front. Cool down again late in the
weekend into early next week and dry weather is likely to
continue. Periodic gusty winds and drying fine fuels will raise
grassland fire concerns at times.

&&

.AVIATION...
(06Z TAFS)
Issued at 102 AM CDT Wed Mar 11 2026

In the near term, a band of storms will bring periodic sub-VFR
conditions to the NW AR terminals. Storms will exist the region by
09Z. A strong cold front will then push south across the region
after sunrise Wednesday morning, ushering in gusty north winds and
a period of MVFR cigs. Cigs are expected to climb to low-end VFR
this afternoon before clearing this evening as winds subside.

Lacy

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   64  34  65  44 /  30   0   0   0
FSM   73  36  65  41 /  60   0   0   0
MLC   70  35  66  45 /  20   0   0   0
BVO   59  29  64  40 /  30   0   0   0
FYV   69  30  63  41 /  60   0   0   0
BYV   67  33  60  46 /  70   0   0   0
MKO   68  32  63  43 /  30   0   0   0
MIO   59  30  60  43 /  60   0   0   0
F10   68  34  65  45 /  20   0   0   0
HHW   73  37  63  41 /  40   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...07
LONG TERM....07
AVIATION...30
Hazardous weather outlook, Mar 10, 6:02 PM CDT, 8 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
602 PM CDT Tue Mar 10 2026

ARZ001-002-010-011-019-020-029-OKZ049-053>076-112315-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
602 PM CDT Tue Mar 10 2026

...SEVERE WEATHER POTENTIAL THIS EVENING AND OVERNIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...After 7 PM.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...After 7 PM.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...After 7 PM.

DISCUSSION...
Numerous thunderstorms will spread across eastern Oklahoma and
northwest Arkansas this evening through the early morning hours
on Wednesday. Severe weather potential will accompany the storms
as the spread eastward. Locally intense and damaging winds are
possible within the line of storms along with risk of quickly
developing tornadoes. Isolated large hail will be possible primarily
across eastern Oklahoma. Locally heavy rainfall can also be
expected with the heaviest rains forecast across southeast
Oklahoma. The severe weather risk will end form west to east as
the line of storms pass.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...Thunderstorm...Very High Fire Weather and High Wind Potential.
THURSDAY...High Wind Potential.
FRIDAY...No Hazards.
SATURDAY...High Wind Potential.
SUNDAY...High Fire Weather and High Wind Potential.
MONDAY...No Hazards.

EXTENDED DISCUSSION...
Storms may linger into Wednesday morning across southeast Oklahoma
and western Arkansas ahead of a cold front. The severe weather
threat is expected to have waned by this time. Gusty north to
northwest winds are expected behind a cold front Wednesday, which
could drive a localized fire weather threat in parts of northeast
Oklahoma, depending on how much rain falls tonight.

A pair of low pressure systems are expected to move across the
north central part of the country later this week into the
weekend. Strong south to southwest winds are forecast Thursday
and again Saturday. A strong cold front is then expected to push
through on Sunday, again bringing strong northerly winds. While
vegetation is in a green-up stage, there will be heightened fire
weather concern on warmer and windier days while some dormant
fuels still exist.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Mar 11, 1:27 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
127 AM CDT Wed Mar 11 2026

ARZ019-029-OKZ072-110700-
Sebastian AR-Crawford AR-Sequoyah OK-
127 AM CDT Wed Mar 11 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CRAWFORD...
NORTHWESTERN SEBASTIAN AND NORTHEASTERN SEQUOYAH COUNTIES THROUGH 200
AM CDT...

At 127 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
northwest of Van Buren, moving northeast at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Figure Five...                    Moffett...
Natural Dam...                    Uniontown...
Dora...                           Van Buren...
Furry...                          Cedarville...
Short...                          Rudy...
Fort Smith...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 6.
 Interstate 40 in Oklahoma between mile markers 326 and 328.
 Interstate 49 between mile markers 23 and 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CDT for northwestern
and west central Arkansas...and southeastern, northeastern and east
central Oklahoma.

&&

LAT...LON 3537 9443 3538 9443 3537 9444 3537 9445
      3551 9454 3564 9449 3564 9448 3566 9447
      3569 9438 3556 9418
TIME...MOT...LOC 0627Z 225DEG 40KT 3548 9441

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
Special weather statement, Mar 11, 1:28 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Tulsa OK
128 AM CDT Wed Mar 11 2026

ARZ020-029-OKZ076-110700-
Sebastian AR-Franklin AR-Le Flore OK-
128 AM CDT Wed Mar 11 2026

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN FRANKLIN...SOUTHERN
SEBASTIAN AND EAST CENTRAL LE FLORE COUNTIES THROUGH 200 AM CDT...

At 128 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Bonanza to 4 miles west of Hartford to 7
miles south of Heavener. Movement was northeast at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Greenwood...                      Hackett...
Arkola...                         Washburn...
Patterson...                      Huntington...
Crossroads...                     Cameron...
Witcherville...                   Dayton...
Milltown...                       Midland...
Jenson...                         Excelsior...
Hartford...                       Burnville...
Fort Chaffee...                   Rock Island...
Mansfield...                      Charleston...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 400 AM CDT for west central
Arkansas...and southeastern Oklahoma.

&&

LAT...LON 3523 9398 3523 9403 3514 9403 3514 9414
      3510 9414 3506 9425 3506 9423 3497 9424
      3495 9434 3496 9437 3494 9439 3495 9441
      3493 9444 3481 9445 3472 9463 3519 9453
      3530 9397
TIME...MOT...LOC 0628Z 221DEG 39KT 3521 9443 3504 9446 3479 9457

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Mejia
Special weather statement, Mar 11, 1:45 AM CDT, 29 minutes before
Special Weather Statement
National Weather Service Tulsa OK
145 AM CDT Wed Mar 11 2026

ARZ010-019-110715-
Washington AR-Crawford AR-
145 AM CDT Wed Mar 11 2026

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CRAWFORD AND SOUTH
CENTRAL WASHINGTON COUNTIES THROUGH 215 AM CDT...

At 145 AM CDT, Doppler radar indicated a strong thunderstorm over
Chester, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Chester...                        Lee Creek...
Devils Den State Park...          Lake Fort Smith...
Mountainburg...                   Blackburn...
Winslow...

This includes Interstate 49 between mile markers 27 and 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CDT for northwestern
Arkansas.

&&

LAT...LON 3556 9420 3569 9439 3585 9418 3581 9414
      3571 9405
TIME...MOT...LOC 0645Z 244DEG 35KT 3569 9417

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 11, 1:52 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
152 AM CDT Wed Mar 11 2026

ARZ020-029-110715-
Sebastian AR-Franklin AR-
152 AM CDT Wed Mar 11 2026

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN FRANKLIN AND
SOUTHEASTERN SEBASTIAN COUNTIES THROUGH 215 AM CDT...

At 151 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles southwest of Bloomer to near Mansfield.
Movement was northeast at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Greenwood...                      Washburn...
Huntington...                     Crossroads...
Witcherville...                   Dayton...
Milltown...                       Branch...
Burnville...                      Fort Chaffee...
Charleston...                     Mansfield...
Caulksville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CDT for west central
Arkansas.

&&

LAT...LON 3532 9392 3523 9392 3523 9403 3514 9403
      3514 9414 3510 9414 3507 9425 3506 9425
      3506 9423 3503 9423 3503 9427 3524 9428
      3535 9381 3531 9381
TIME...MOT...LOC 0651Z 240DEG 44KT 3527 9416 3509 9423

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Mejia
Special weather statement, Mar 11, 2:02 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
202 AM CDT Wed Mar 11 2026

ARZ011-019-020-110730-
Madison AR-Franklin AR-Crawford AR-
202 AM CDT Wed Mar 11 2026

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN MADISON...NORTHERN
FRANKLIN AND NORTHEASTERN CRAWFORD COUNTIES THROUGH 230 AM CDT...

At 202 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 6 miles northwest of Cass to 5 miles northeast of
Mulberry. Movement was northeast at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Dutton...                         Jethro...
Cass...                           Bidville...
Red Star...                       Barnes...
Pettigrew...                      St. Paul...
Redding...                        Brashears...
Piney...                          Combs...
Locke...                          Turners Bend...
Mount Gayler...                   Fern...
Paradise...                       Boston...

This includes Interstate 40 in Arkansas near mile marker 20.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 AM CDT for northwestern
and west central Arkansas.

&&

LAT...LON 3592 9351 3588 9351 3588 9352 3576 9352
      3577 9370 3568 9370 3552 9410 3575 9409
      3576 9405 3576 9396 3579 9396 3593 9349
TIME...MOT...LOC 0702Z 240DEG 39KT 3577 9388 3555 9399

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Mejia
Local storm report, Mar 11, 2:09 AM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
209 AM CDT Wed Mar 11 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     Tstm Wnd Dmg     Fort Smith              35.39N 94.40W
03/11/2026                   Sebastian          AR   Amateur Radio

            Couple of power lines down.

&&

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 12:10 AM CDTSpecial Weather StatementTSABenton50 min
Mar 11, 12:38 AM CDTSpecial Weather StatementTSACrawford37 min
Mar 11, 1:00 AM CDTSevere Thunderstorm WarningTSACrawford, Washington45 min
Mar 11, 1:03 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Washington42 min
Mar 11, 1:05 AM CDTSpecial Weather StatementTSACarroll, Madison, Washington40 min
Mar 11, 1:24 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian51 min
Mar 11, 1:27 AM CDTSpecial Weather StatementTSACrawford33 min
Mar 11, 1:28 AM CDTSpecial Weather StatementTSASebastian32 min
Mar 11, 1:36 AM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian13 min
Mar 11, 1:39 AM CDTSevere Thunderstorm WarningTSACrawford, Madison, Washington51 min
Mar 11, 1:39 AM CDTTornado WarningTSACrawford, Franklin20 min
Mar 11, 1:45 AM CDTSpecial Weather StatementTSACrawford30 min
Mar 11, 1:52 AM CDTSpecial Weather StatementTSASebastian23 min
Mar 11, 1:56 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian34 min
Mar 11, 2:02 AM CDTSpecial Weather StatementTSAFranklin28 min
Mar 11, 2:06 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison39 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.